MathSciNet Relay Station
MathSciNet bibliographic data
MR1657720 81U15 (35A25 35J10 37J30 81R12)
Milson, Robert Imprimitively generated Lie-algebraic Hamiltonians and separation of variables. Canad. J. Math. 50 (1998), no. 6, 1298–1322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement